# SDR AALA20131014014

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 47,754 hours, 5,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 47431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ECONOMIC CLASS ROWS 20C TO 27C ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR ECONOMIC CLASS ROWS 20C TO 27C ESCAPE PATH LIGHTS.  OPERATIONS CHECKED NORMAL.
